# SDR USAA2013081600008

- Difficulty date: August 15, 2013
- Submitted: August 16, 2013
- Operation: Air carrier
- Aircraft: N703UW
- Make and model: Airbus A319-112
- Aircraft serial: 904
- Aircraft time: 40,870 hours, 22,930 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Part number: FE240004
- Part serial: 1145
- Condition: Low Pressure
- Location: Service Door
- Part time: 40,868 hours, 22,929 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MX REPORTED THE FWD RT SERVICE DOOR REQUIRES NITROGEN SERVICE.  MX SERVICED FORWARD RT SERVICE DOOR IAW AMM 52-10-00.
